# SDR DL76G050085

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 22,053 hours, 3,538 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part serial: P348
- Condition: Overheated
- Location: Apu
- Part time: 33,163 hours, 41,634 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

PRIOR TO DEPARTURE BURNED SMELL REPORTED IN THE BACK OF THE  CABIN.  MTC FOUND THE APU BATTERY HOT.  REPLACED BATTERIES AND CHARGER.
